Open Access
Translator Disclaimer
July 2004 Transportation cost-information inequalities and applications to random dynamical systems and diffusions
H. Djellout, A. Guillin, L. Wu
Ann. Probab. 32(3B): 2702-2732 (July 2004). DOI: 10.1214/009117904000000531

Abstract

We first give a characterization of the L1-transportation cost-information inequality on a metric space and next find some appropriate sufficient condition to transportation cost-information inequalities for dependent sequences. Applications to random dynamical systems and diffusions are studied.

Citation

Download Citation

H. Djellout. A. Guillin. L. Wu. "Transportation cost-information inequalities and applications to random dynamical systems and diffusions." Ann. Probab. 32 (3B) 2702 - 2732, July 2004. https://doi.org/10.1214/009117904000000531

Information

Published: July 2004
First available in Project Euclid: 6 August 2004

zbMATH: 1061.60011
MathSciNet: MR2078555
Digital Object Identifier: 10.1214/009117904000000531

Subjects:
Primary: 28A35 , 28C20 , 60E15 , 60G15 , 60G99 , 60H10 , 60J60

Keywords: Diffusions , Girsanov’s transformation , Random dynamical systems , Transportation cost-information inequalities

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.32 • No. 3B • July 2004
Back to Top